Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from acidity problems. Taking ayruvedic medicines. Feeling like BP shooting up. Started Asomex. Cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2188 Questions
Question
This query is regarding my mother who is right now suffering from acidity problems. The condition have become worse from last one month.previously she was taking ayurvedic medicines.But as soon as this monsoon started she started feeling problem of acidity.We have consulted so many doctors,even a gastranologist also and several blood test have been done but no disease have been found.When she was taking medicines acc. to gasttranologist she was always having a feeling that her upper head is flying and her bp was alo shooting.Than we consulted a neurologist and he stopped all the medicine and started Asomex at 2.5 - 50 mg ,velgut,rebonik dsr.three four days she felt good but again the problem is same.She is having a very light and simple meal from last 4 months but the problem is not solved.pls reply what could be the reason and wah to do.
Posted Mon, 21 Oct 2013 in Digestion and Bowels
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
She needs Upper GI endoscopy

Detailed Answer:
Hi

Thank you for posting in healthcare magic.

The drugs prescribed by your doctor work for acidity.

I would like to know whether she is taking corticosteroids for skin allergy?They will cause severe acidity.

Please get her an Upper GI endoscopy.

She should avoid spicy foods,carbonated drinks,caffeine products.
She should not take pain killers.

Taking frequent small feeds is good to her.
But,the probelm in her will be confirmed by investigations like Upper GI endoscopy,Ultrasound abdomen.

BP has to be under control

Hope i answered your query.

If you have any questions,i will clarify further.

Wish her good health

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from acidity problems. Taking ayruvedic medicines. Feeling like BP shooting up. Started Asomex. Cause? 2 hours later
thanks for your reply.She is not taking any corticosteroids for skin allergy.As far as Ultrasound of abdomen the same was done 15 days back but nothing came in that as according to doctor.We have not done gi endoscopy.she is not taking any spicy foods,carbonated drinks,caffeine products and any pain killers.Right now Bp is 130/90 checked regularly.
 
 
Answered by Dr. Hari Charan Perigela 38 minutes later
Brief Answer:
It could be GERD

Detailed Answer:
Hi

As ultrasound is normal,the next possiblity is Gastro esophageal reflux disease(GERD).The stomach contents will reflux into the throat and cause pain and severe discomfort.It simulates heart attack and so it is called heartburn.

Apart from Rabeprazole,i add Sucralfate with Oxetacaine syrup to my patients.

If there is no response to rabeprazole,please change to Esmoprazole with the consultation of your doctor.

Hope i answered your query

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from acidity problems. Taking ayruvedic medicines. Feeling like BP shooting up. Started Asomex. Cause? 17 hours later
she was taking rabonik 40 plus after which she was feeling much better but it was causing her loose motions. after that dr changed from rabonik 40 to rabonik dsr and again she is having same acidity problems. pls reply
 
 
Answered by Dr. Hari Charan Perigela 4 hours later
Brief Answer:
you can shift to Esmoprazole

Detailed Answer:
Hi

For fast relief, I prescribe Nexprofast, fast acting Esmoprazole to my patients.

In few patients, it gives very good response. You can shift to this drug after consulting your doctor.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from acidity problems. Taking ayruvedic medicines. Feeling like BP shooting up. Started Asomex. Cause? 6 days later
She again statred rabonik40 plus and as such acidity problem was no more.But all the day she was feeling very dull and restless.We consulted another doctor Dr.B.n.tandon who is a XXXXXXX gastentrologist and head of metro hospital noida.He advised him to take medicine econorm two times after meal,Gyelocil two times after meal and softovac three spoon at bed time for ten days..She started the same from yesterday and again she is having problem of gas,headache and burning sensation in chest.we are totally confused what to do.
 
 
Answered by Dr. Hari Charan Perigela 27 hours later
Brief Answer:
Please stop all the medicines

Detailed Answer:
Hi

If my patient presents with above complaints,i will stop all the medicines and prescribe Rabeprazole only for acidity.

Hope this will help your mother.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from acidity problems. Taking ayruvedic medicines. Feeling like BP shooting up. Started Asomex. Cause? 2 days later
Thanks for ur reply.
She was admitted in XXXXXXX crosslay hospital on 25/09/2013 because she was feeling very disturbed and acidity was verh high.Doctor their adivised for Upper endoscopy which was carried next day.The diagnosis of Endoscopy was Pangastritis,Erosive gastiritis and Rut Positive.SHe was discharged the next day and adviced to take following medicines for 14 days.
Pantocid hp kit 1/day
tab Levazeo 25 mg three times
Syp Sucrafil o three times
Powder Lactifiber at bed time.


She was also advised for cardio consult as she was having high bp at the time of admission and her ecg was not good.She has startedr medicine and is feeling fine now. We also consulted cardio doctor and he advised that her heart is perfect but need to control bp in a effective way.She was taking assomex 2.5mg from last four years one tablet in the morning.Now the doctor advised him to take amlova h one in the morning.she started this medicine from yesterday and she is complaining of restlessness,upper head flowing and she was not able to sleep yesterday and today also the condition is same.
Is this happening because of change in bp medicine or due to other medicines she is taking.Can she continue assomex 2.5 mg.
Also what is this disease and are this medicines right.
 
 
Answered by Dr. Hari Charan Perigela 5 hours later
Brief Answer:
She has to change her BP tablet

Detailed Answer:
Hi,

The prescribed medicines for Gastric(Stomach) problems.
They are correct.HP kit has been added for bacteria Helicobacter pylori which is the most common cause of Gastric and Duodenal ulcers.The first four medicines will not restlessness,head problems and sleeplessness.

There are many drugs with various combinations for BP control.
They have to be given according to the age,associated conditions like diabetes,heart disease etc by a Physician/Cardiologist.

AS her complaints have started after new BP tablet Amlova H,it is better to consult the cardiologist and ask for change of drug.
Please do not use assomex 2.5 mg without doctor's consultation.

Wish her speedy recovery.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffering from acidity problems. Taking ayruvedic medicines. Feeling like BP shooting up. Started Asomex. Cause? 48 hours later
Thanks for ur reply.
We stopped her Bp medicine Amlova H and she is feeling much better now.She is feeling weakness right after the endoscopy and after starting medicines. Is the weakness due to medicines.
Further she is having complaint of choking throat and choking nose from last two years.After starting medicines after endoscopy her problem of choking throat has solved but she is having the problem of her nose getting choked.We have even consulted Ent but as such nothing has been found.Is it someway related to Heart or Pls Advice what can be reason behind this.

 
 
Answered by Dr. Hari Charan Perigela 37 hours later
Brief Answer:
Weakness is not due to medicines.

Detailed Answer:
Hi

Choked nose is not due to Heart disease.

It can be relieved by breathing exercises and hot steam inhalation.

Please use plain Rabeprazole tablet daily.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor